CSpace

Browse/Search Results:  1-10 of 38 Help

Selected(0)Clear Items/Page:    Sort:
Controllable Discrete Rogue Wave Solutions of the Ablowitz-Ladik Equation in Optics 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2016, 卷号: 66, 期号: 1, 页码: 29-34
Authors:  Wen, Xiao-Yong
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
symbolic computation Maple  Ablowitz-Ladik equation  rational solutions  discrete rogue wave solutions  
SYMBOLIC VERSOR COMPRESSION ALGORITHM 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 4, 页码: 991-1004
Authors:  Li Hongbo
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
Clifford algebra  orthogonal transformation  symbolic computation  Grassmann-Cayley algebra  versor compression  
On the nontrivial non-travelling wave profiles of nonlinear evolution and wave equations 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2009, 卷号: 14, 期号: 4, 页码: 1176-1185
Authors:  Shen, Yaliang;  Zhu, Yueping;  Cao, Nanbin
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
Symbolic computation  Newly extended tanh-function expansion method  Non-travelling wave solution  Soliton-like solution  
Function projective synchronization of discrete-time chaotic and hyperchaotic systems using backstepping method 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 50, 期号: 1, 页码: 111-116
Authors:  Jin Yi-Liang;  Li Xin;  Chen Yong
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
discrete-time chaotic system  discrete-time chaotic map  symbolic-numeric computation  function projective synchronization  backstepping design  
Double elliptic equation expansion approach and novel solutions of (2+1)-dimensional break soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 2, 页码: 281-286
Authors:  Sun Wei-Kun;  Cao Nan-Bin;  Shen Ya-Liang
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
break soliton equation  symbolic computation  double elliptic equations  double soliton-like solution  nonlinear wave solution  
On a cubic system with eight limit cycles 期刊论文
BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 2007, 卷号: 14, 期号: 4, 页码: 595-605
Authors:  Ning, Shucheng;  Xia, Bican;  Zheng, Zhiming
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
polynomial differential system  limit cycle  symbolic computation  real solution  
Elliptic equation's new solutions and their applications to two nonlinear partial differential equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2007, 卷号: 188, 期号: 1, 页码: 762-771
Authors:  Wang, Deng-Shan;  Li, Hong-Bo
Favorite  |  View/Download:67/0  |  Submit date:2018/07/30
symbolic computation  elliptic equation  non-travelling wave solution  nonlinear partial differential equations  
Symbolic computation and q-deformed function solutions of (2+1)-dimensional breaking soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 47, 期号: 2, 页码: 270-274
Authors:  Cao Li-Na;  Wang Deng-Shan;  Chen Lan-Xin
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
q-deformed hyperbolic functions  symbolic computation  Riccati equation  soliton-like solution  
Some exact analytical solutions to the inhomogeneous higher-order nonlinear Schrodinger equation using symbolic computation 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2006, 卷号: 61, 期号: 10-11, 页码: 509-518
Authors:  Li, Biao;  Chen, Yong
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
inhomogeneous higher-order nonlinear Schrodinger equation  generalized projective Riccati equation method  solitary wave solutions  symbolic computation  
Generalized algebraic method and new exact traveling wave solutions for (2+1)-dimensional dispersive long wave equation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 181, 期号: 1, 页码: 247-255
Authors:  Wang, Qi;  Chen, Yong;  Zhang, Hongqing
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
symbolic computation  (2+1)-dimensional dispersive long wave equation  Weierstrass and Jacobi elliptic functions  soliton solution  periodic solution